Changed Birth Control Now Having Pregnancy Symptoms

1 Replies
JR - June 13

I was on the Ortho Evra patch for 3 months. The first 2 months went fine, no side effects (except a major urge for chocolate). The third month I put it on 3 days late, my first week, and by the third week my body was completely out of whack. My asthma got suddenly severe (something that usually only happens when PG), my AF began a full week early and lasted almost 10 days! Not to mention the Yeast Infection From Hell. I decided to switch to Micronor. I have been on it 5 days now, and I am suddenly tired all the time and a little nauseous. I have been looking all over the internet to see if these are normal side effects but I can't get any info. I went straight from Patch to pill. I haven't yet had intercourse on the minipill yet (3 kids, no time, lol). But I am wondering if the sudden reaction to the Patch might have been early pregnancy signs. I haven't yet taken a PG test because I would like to see if I skip my AF, which is due in 2-3 weeks-ish. Mostly I am just tired all the time. Anybody ever had this happen? Thanks.

 

bump - June 13

bump

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?